메뉴 건너뛰기




Volumn 269, Issue 2-3, 2000, Pages 148-153

Asymptotics of resonances and bound states for laterally coupled curved quantum waveguides

Author keywords

[No Author keywords available]

Indexed keywords

EIGENVALUES AND EIGENFUNCTIONS; WAVEGUIDES;

EID: 0034190016     PISSN: 03759601     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0375-9601(00)00237-1     Document Type: Article
Times cited : (19)

References (17)
  • 14
    • 0008054819 scopus 로고
    • Matching of Asymptotic Expansions of Solutions of Boundary Value Problems, Nauka, Moscow
    • (1989)
    • Il'in, A.M.1
  • 16
    • 0008047914 scopus 로고
    • Foundation of Modern Potential Theory, Springer, Berlin
    • (1972)
    • Landkof, N.S.1
  • 17
    • 0008093343 scopus 로고
    • Isoperimetric Inequalities in Mathematical Physics, Princeton University Press, Princeton
    • (1951)
    • Polya, G.1    Szego, G.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.